PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 91 | 1 | 57-73
Tytuł artykułu

Three two-dimensional Weyl steps in the circle problem II. The logarithmic Riesz mean for a class of arithmetic functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
1. Summary. In Part II we study arithmetic functions whose Dirichlet series satisfy a rather general type of functional equation. For the logarithmic Riesz mean of these functions we give a representation involving finite trigonometric sums. An essential tool here is the saddle point method. Estimation of the exponential sums in the special case of the circle problem will be the topic of Part III.
Słowa kluczowe
Twórcy
  • Universität Ulm, Helmholtzstraße 18, D-89069 Ulm, Germany
Bibliografia
  • [1] T. M. Apostol, Identities involving the coefficients of certain Dirichlet series, Duke Math. J. 18 (1951), 517-525.
  • [2] B. C. Berndt, Identities involving the coefficients of a class of Dirichlet series, I, II, Trans. Amer. Math. Soc. 137 (1969), 345-359, 361-374.
  • [3] B. C. Berndt, Identities involving the coefficients of a class of Dirichlet series, III, Trans. Amer. Math. Soc. 146 (1969), 323-348.
  • [4] S. Bochner, Some properties of modular relations, Ann. of Math. 53 (1951), 323-363.
  • [5] K. Chandrasekharan and R. Narasimhan, Hecke's functional equation and the average order of arithmetical functions, Acta Arith. 6 (1961), 487-505.
  • [6] K. Chandrasekharan and R. Narasimhan, Hecke's functional equation and arithmetical identities, Ann. of Math. 74 (1961), 1-23.
  • [7] K. Chandrasekharan and R. Narasimhan, Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of Math. 76 (1962), 93-136.
  • [8] K. Chandrasekharan and R. Narasimhan, On the mean value of the error term for a class of arithmetical functions, Acta Math. 112 (1964), 41-67.
  • [9] A. Ivić, The Riemann Zeta-Function, Wiley, New York, 1985.
  • [10] E. Landau, Über die Anzahl der Gitterpunkte in gewissen Bereichen, Nachr. Königl. Ges. Wiss. Göttingen Math.-Phys. Kl. 1912, 687-771.
  • [11] E. Landau, Über die Anzahl der Gitterpunkte in gewissen Bereichen (Zweite Abhandlung), Nachr. Königl. Ges. Wiss. Göttingen Math.-Phys. Kl. 1915, 209-243.
  • [12] H.-E. Richert, Beiträge zur Summierbarkeit Dirichletscher Reihen mit Anwendungen auf die Zahlentheorie, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. IIa (1956), 77-125.
  • [13] E. C. Titchmarsh, The Theory of Functions, 2nd ed., 1939, corrected reprint 1975, Oxford Univ. Press, London.
  • [14] G. Voronoï, Sur une fonction transcendante et ses applications à la sommation de quelques séries, Ann. Sci. École Norm. Sup. (3) 21 (1904), 207-267, 459-533.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav91i1p57bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.